# SDR UHLA2015031300160

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 14,919 hours, 10,995 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT REAR DOOR INDICATED OPEN WITH EICAS MESSAGE AS WELL AS MFD STATUS PAGE INDICATIONS IN FLIGHT. MESSAGE APPEARED IN CLIMB APPROXIMATELY AT 30K FT AND DISAPPEARED APPROXIMATELY AT 25K IN DESCENT. PERFORMED OPS CHECK OF L1 "AFT PASSENGER DOOR" AND OPS CHECK GOOD AT THIS TIME.  NO DEFECTS NOTED, REF CMM 52-12-22.
